Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes upper body shaking, nausea and fever after having a meal?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3025 Questions
Question
Recently experienced upper body shaking, nausea, fever. Occured post meal. Subsequent to hydration, I experienced vomiting. Continued with hydration and aspirn. Symptoms past within 12 hours.
Posted Fri, 22 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Anshul Varshney 5 hours later
Brief Answer:
I need further details.

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understand your concern .
See you seem to be suffering from Viral fever.
I would advise you not to take Aspirin as it would cause further gastritis.
Provide me following details:
1. How high is fever?
2. Any chills and rigors?
3. Any pain abdomen?
4. Any loose stools?
5. Any recent alcohol intake?
6. Any pain in throat?

Revert with these details for a better help.
Stay Healthy.
Above answer was peer-reviewed by
 
Follow-up: What causes upper body shaking, nausea and fever after having a meal? 12 hours later
Fever estimated at 101.....chills, yes; no abdomen pain; loose stools (1) the next afternoon . Alcohol intake was one pint of beer at dinner; no throat pain.

Forced vomiting provided some relief, along with hydration. Very little sleep.
 
 
Answered by Dr. Anshul Varshney 29 minutes later
Brief Answer:
Detail follows.

Detailed Answer:
Dear Friend.
In such scenario I advise following:
1. To take Tablet Paracetamol 500 mg thrice a day
2. To take a combination of Pantoprazole and Domperidone once a day.
3. To take lots of oral fluids.
If your fever persists even after 3 days then you should get investigated.
However it seems to be Viral Infection. So I expect it to get resolved within 5 days.
If you have any further query please ask me.
Stay Healthy.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor